Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what do u think?

i have been on the same pill of over a year and last month i was to start on the 15th and then i started the 17th and then it was only two days of spotting ans a week later i started spotting for another two days then i took a test and it was neg and then they werent sure about it and told me to come back in a week then i started this time on time and it was three days of spottign again and took a test and it was heg what do you think i have been having signs like boobs hurting every now and then and feeling sick and tried alot

Answer Question
 
Anonymous

Asked by Anonymous at 12:17 AM on Aug. 18, 2009 in Pregnancy

Answers (2)
  • get a blood test, and if you suspect your pregnant, stop taking your birthcontroll pills. The pill may also be messing with your cycle.
    vgiron

    Answer by vgiron at 12:19 AM on Aug. 18, 2009

  • It sounds like you just screwed up your cycle a bit with the late pills. It totally doesn't sound like you're pregnant, especially if 2 tests were negative. If your breasts were hurting "now and then" it sounds like hormones from your cycles. You would most likely feel significant painful and tenderness in your breasts if you were pregnant.
    Anonymous

    Answer by Anonymous at 1:26 AM on Aug. 18, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN